Hishyar Kh. Abdullah
Hishyar Kh. Abdullah
Associate Professor , University of Sharjah
Verified email at sharjah.ac.ae
Title
Cited by
Cited by
Year
A note on the oscillation of second order differential equations
HK Abdullah
Czechoslovak Mathematical Journal 54 (4), 949-954, 2004
142004
Short note on oscillation of matrix Hamiltonian systems
KI Al-Dosary, HK Abdullah, D Hussein
Yokohama City University and Yokohama National University, 2003
92003
Sufficient conditions for oscillation of second order nonlinear differential equations
HK Abdullah
International Journal of Differential Equations and Applications 12 (3), 2013
62013
Oscillation Criteria of Second Order Nonlinear Differential Equations
HK Abdullah
open Journal of Applied Sciences 12, 120-122, 2012
62012
Oscillation Conditions of Second Order Nonlinear Differential Equations
HK Abdullah
International Journal of Applied Mathematical science 34 (1), 1490-1497, 2014
52014
On the oscillation of second order non-linear differential equations
HK Abdullah
International Journal of Applied Mathematics Research 3 (1), 1, 2014
52014
On the solution of Abel differential equation by Adomian decomposition method
KI Al-Dosary, NK Al-Jubouri, HK Abdullah
Applied Mathematical Sciences 2 (43), 2105-2118, 2008
42008
THE OSCILLATION OF THE NON-LINEAR DIFFERENTIAL EQUATIONS
HK Abdullah
International Journal of Pure and Applied Mathematics 94 (1), 1-7, 2014
22014
Study of meromorphic functions defined by the convolution of linear operator
F Ghanim, HK Abdullah
International Journal of Pure and Applied Mathematics 90 (3), 357-370, 2014
12014
System oscillatory conditions
HK Abdullah, KTA Dosary
Journal of Interdisciplinary Mathematics 8 (1), 89-96, 2005
12005
Steady rivulets.
HK Abdullah
11990
STUDY ON MEROMORPHIC HURWTIZ-ZETA FUNCTION DEFINED BY LINEAR OPERATOR
HK Abdullah
Nonlinear Functional Analysis and Applications 24 (1), pp. 195-206, 2019
2019
Oscillation criteria of a class of generalized Lienard equation
HK Abdullah
AIP Conference Proceedings 1872 (1), 020006, 2017
2017
Period Monotonicity for Weight-Homogeneous Differential Systems
KIT Al-Dosary, HK Abdullah
International Journal of Mathematics Research 6 (2), 46-52, 2017
2017
Periodic Solutions of a Class of a Generalized Lienard Equation
HK Abdullah
Applied Mathematical Sciences 11 (20), 985-993, 2017
2017
Oscillation Conditions for a Class of Lienard Equation
HK Abdullah
International Journal of Mathematical and Computational Methods 1, 2016
2016
Sufficient Conditions for Oscillation of a Class of Lienard Equation
HK Abdullah
2016
Vertical Shallow Rivulets on Vertical Plane
HK Abdullah
2013
On the Period Function of a Quadratic Differential Equation
KI Al-Dosary, HK Abdullah, NK Al-Jubouri
Int. J. Contemp. Math. Sciences 3 (24), 1187-1199, 2008
2008
On the oscillation of second order differential equations
HK Abdullah
Journal of Interdisciplinary Mathematics 9 (3), 507-513, 2006
2006
The system can't perform the operation now. Try again later.
Articles 1–20